MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) MERLIN@HOME, RF TELEMETRY BASIC; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) MERLIN@HOME, RF TELEMETRY BASIC; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number EX1150
Medical Device Problem Codes Break (1069); Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the power cord of the patient's transmitter was burnt due to a broken plug, and the universal serial bus (usb) port was damaged.The transmitter was replaced, and the patient did not experience any adverse consequences.
 
Additional Manufacturer Narrative
Correction: section h6 - "thermal decomposition of device" should not have been submitted in adverse event problem in 2017865-2025-1007484.
 
Event or Problem Description
New information received notes that the patient did not report any allegation regarding the transmitter power cord being burnt.
 
Additional Manufacturer Narrative
The field complaint of the transmitter having a broken usb port was verified; however, the field complaint of a burnt power cord was not verified.The visual inspection revealed no damage to the outer plastic housing of the transmitter or to the ac power adapter or to the power cord.The visual inspection did confirm the broken usb port.The plug adapter (prongs) was removed, and no damage was noted on the green contact strips.The unit was plugged in to the working ac power outlet and the unit powered on successfully.The unit booted up to sleep mode, which is considered normal behavior for a transmitter.Unable to perform the delete/downgrade process due to the damaged usb port.Upon further inspection, there was no damage to the main pcb of the transmitter or to the main pcb of the ac power adapter.In conclusion, the unit was completely responsive throughout troubleshooting and there was no burn damage noted to any part of the transmitter or ac power adapter.

Brand Name
MERLIN@HOME, RF TELEMETRY BASIC
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23835407
Report Number2017865-2025-1007484
Device Sequence Number5032123
Product Code NVZ
UDI-Device Identifier05414734504799
UDI-Public(01)05414734504799(10)
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEX1150
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer12/20/2025
03/09/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date12/31/2025
03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale